Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

Ah93

Members
  • Content Count

    1
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Ah93

  • Rank
    Newbie

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. I'm suffering from exactly the same thing Previously diagnosed with POTS syndrome and all these symptoms exactly the way you've described it have started happening to me ever since I had an electrophysiology study done. Not sure if it was the invasive procedure that has caused this or the synthetic adrenaline they inject to increase the heart rate during the test.. just hope this stops but it's been 3 months and no sign of it stopping. I'm also taking zoploclone which is the only thing that seems to work but it's given me digestive problems ontop of what I already had 😕
×
×
  • Create New...